MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J947H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Suture needle pulls off like a pop-off needle should.This should not happen with this type of suture.The surgeon requested this to be documented and reported as this had also happened in the past.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, s
guaynabo PR 00969
MDR Report Key20609598
Report Number20609598
Device Sequence Number7928638
Product Code GAM
UDI-Device Identifier10705031043688
UDI-Public(01)10705031043688
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
Report Date (Section F) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ947H
Device Catalogue NumberJ947H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA09/12/2024